Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Commutative algebras satisfying an identity of degree four


Author: J. Marshall Osborn
Journal: Proc. Amer. Math. Soc. 16 (1965), 1114-1120
MSC: Primary 17.10
DOI: https://doi.org/10.1090/S0002-9939-1965-0184980-7
MathSciNet review: 0184980
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. A. Albert, A theory of power-associative commutative algebras, Trans. Amer. Math. Soc. 69 (1950), 503-527. MR 0038959 (12:475d)
  • [2] J. M. Osborn, Identities on nonassociative algebras, Canad. J. Math. 17 (1965), 78-92. MR 0179221 (31:3470)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 17.10

Retrieve articles in all journals with MSC: 17.10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0184980-7
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society